# SDR CA120223010

- Difficulty date: February 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 2,645 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2435 · Starter-Generator
- Part: Brush Block
- Condition: Damaged
- Location: Starter Gen
- Part time: 776 hours
- Component: Starter Gen
- Component part number: 200SGL119Q2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 4 OUT OF THE 8 BRUSHES IN THE STARTER/GENERATOR HAD LOOSE WIRES AND THE LOOSE RIVETS ATTACHING THEM.  3 BRUSHES WERE ON ONE COMMUTATOR AND 1 WAS ON THE OTHER.  THE UNIT WAS REPLACED AND SENT FOR O/H.  A TEAR-DOWN REPORT WAS REQUESTED AND THE RESULTS WILL BE ADDED WHEN RECEIVED.
